Fentanyl and nausea

Common Questions and Answers about Fentanyl and nausea

actiq

847512 tn?1272567062 Nausea and vomiting Lightheadedness Dizziness An unusual pleasant feeling (euphoria) Sweating Headaches Anxiety Constipation
Avatar f tn m still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse? (need for pain) Does anyone know if activated charcoal would get all drugs out of the system, or is that just for acute overdose? Thank you!
Avatar f tn It is listed as a side effect, along with Nausea and Diahrria. I have incredible bone pain and I have been tested for R. Arth. and it came back negative. I am amazed at how many people have this problem after chemo/radiation and herceptin and all of the experts say the same thing.....that shouldn't be. I am just an anomoly...yah right. Big brother pharma at their best.
Avatar n tn Does anyone suffers from nausea and shortness of breath while using the Fentanyl patch?
Avatar f tn More like a contract not to accept opiates from anyone else. Fentanyl is a powerful drug and if your using the patch form it takes longer to get in and out of your system should you have complications with it.
Avatar f tn I know this thread goes YEARS back, but I just read all of this and wanted to post my story. Separate from this, but I do want to add, I've had chronic migraines about 4x per week for the past 12 years. I am a 22 year old female and 1 year ago, literally out of nowhere, I started having chest pains. It felt like I was having a heart attack! My heart area was so tender, I couldn't even lay on my left side. That day, I went to the ER. They did an EKG, X-Ray, Blood work, everything.
Avatar m tn I stopped taking my Suboxone strips for 24hrs. Went into immediate surgery. They gave me Fentanyl, several hydromorphone doses, and a benzo. Got out of the hospital waited 12hrs took my Suboxone. Been taking it for a week. Still feeling surgery effects and I have these weird withdrawl like symptoms. One minute the hairs on my neck stand up, the next im sweating only minor, then I get nausea, then I feel shaky. Its been 8 days since surgery.
3222105 tn?1346080471 t wish this on anyone but is this normal for withdrawal of Fentanyl? OH-and forgive me for dropping my business into my post, but it's the only thing I have going and the only way I've been able to even think about freedom from this beast. If anyone has further insight, all is welcome!
Avatar m tn I don't know how long it takes to build up a dependence and/or tolerance, but as far as what withdrawal symptoms and how long they last, google gives me this; Symptoms associated with fentanyl withdrawal may include any of the following symptoms: • anxiety • muscle aches • back pain • joint pain • diarrhea • rapid heartbeat • rapid breathing • fever • tearing from your eyes • runny nose • sneezing fits • chills • sweating • yawning • anorexia • nausea • vomiting • a feeling o
Avatar n tn One of the biggest complaints with fentanyl withdrawal is the powerful hot flashes and cold sweats. It happens if you're either over- or under-medicated. This happens when withdrawing from any kind of opiate, but fentanyl seems to make it even worse. Other symptoms include nausea/ vomiting, diarrhea, lack of appetite, restless leg syndrome and muscle cramps, generalized pain throughout the body, and terrible insomnia.
1751415 tn?1315069443 Hello! I wanted to thank you for the information on Morphine. I neglected to mention that it was not the hospice nurse but the nurse from the nursing home. We will mention this. I know that they use a Fentanyl (hope I'm spelling it correctly) patch and morphine by mouth. They were giving him the patch with Vicodin but I guess because his pain was increasing they switched to Morphine. We are due to have a conference this week. Again, thank you!
Avatar m tn I am suppose to leave the patch on for 72 hours as most patients. If I at any point feel nausea (or any reason) and want to remove is that ok? I only get ten a month and for some reason as of now my insurance company wont cover the fentanyl. They are very expensive ~120-140$. If I decided to take it off can I remove and store in plastic bag until a later time. It could be a few hours or the next day.
Avatar m tn s are VERY mild this time around! I was really expecting to go to hell and back with this fentanyl withdrawal but so far it has been 10x easier than my oxy withdrawals I went through last year. Anyone have any theories why my w/d this time around has not been nearly as bad as last time? I have been dependent for about 4 months this time around, using mainly oxy/dilaudid/fentanyl but I havent had oxy in awhile mainly just fentanyl and dilaudid.
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar f tn I used fentanyl patches for a year and had an extremely high tolerance for opiates, 1 100mcg/hr has about 10 mgs of fentanyl. Fentanyl is 40 times stronger than morphine. So in essence, chewing one 50 mcg/hr patch is about 5 mgs of fentanyl which is equivelant to 200 mgs of morphine. That's like doing 2 and a half 80s at once. What they're doing is dangerous, end of story, take it from some one that knows first hand. I'm not a dr.
271872 tn?1238590391 also some OTC meds will really help-Immodium AD for the diarrhea and some Maalox or something similar for stomach pains and nausea. fentanyl is strong, but very short acting, so the wds will only last about 5 days. you can definitely ge through it..at worst youll have a few days of some discomfort, think about it as a flu. takes some dextromethorphan, thats in all cold/flu medicines, that will reduce the opiate wds significantly and also takes so diphenyldramine (Benadryl).
Avatar f tn Remember that your body was use to a very potent opioid and it will take time to re-adjust itself. I have done some research on Fentanyl because I take it myself and wanted to know all that I could. It can take your body 6 months to totally get back to normal. Nasal congestion, small grade fever, stomache problems are all signs of w/d. Be patient, each and everyday you will feel better. Have you thought about visiting the Substance Abuse forum?
9262784 tn?1402699755 First off, I suffer from a bunch of health problems all stemming from Gastric Bypass in 2006! I have been on Fentanyl and Oxycodone for 5+ years. I am on 75mcg every 48 hours under doctor's care. I have never once abused these patches ever! Last month I had a bit of a disagreement with my PA at the pain clinic when I questioned why they were testing an area that didn't bother me and my mouth said something about erroneous billing, she got mad, I got mad and I left.
5009469 tn?1362276993 Hello, I've been on 300 mcg Fentanyl & 120 mg Oxycodone for over 8 yrs. I started seeing a new Dr 12/31/2012, she first told nme she wanted NOTHING to do with my pain meds, she referred me to a PS. Since I couldn't get into see him until April, she decided to decrease my pain meds, the first time she dropped my Oxy to 60 mgs. then 17 days later she decreased my Fentanyl to 50mcg & my Oxy to 15 mg, it's been 6-7 days & my body is going thru alot of different things....
Avatar f tn My husband and I decided to try and have a baby which means I have to bite the bullet and just deal with the pain and get off all the drugs. I have never abused my meds and always followed my doc's orders... which I know really doesn't make a difference in the grand scheme of things since abused or not I know I will be having a ***** of a time getting off these things. I had quite dilaudid last year cold turkey to see where my pain levels were at which was absolutely horrible...
1542945 tn?1293356309 just came across this thread. I started the patch journey about 6 month ago. Started on Butrans and transtec......didn't hit the spot (severe pelvic and abdominal adhesions cause my pain). Moved onto Fentanly. 50mg I have turned into Satan! Anger, moods, hatred - got im an absolute b*tch! Decided I needed to get off this crap.....
Avatar f tn Were you taking anything for breakthrough pain while on the Fentanyl? Why are you comimg off the Fentanyl and is your doctor on board with it? Did you ever abuse your meds? Are you planning on comimg off all your meds or just the Fentanyl? How do you plan to treat your pain in the future? Lastly, do you have any underlying health issues like hihh blood pressure or cardiac issues? Sorry for all tje questions but knowing thayt information will help us help you.
Avatar m tn This happened to me with a pain management doctor. He had me up tp six oxy a day and fentanyl patches. I have severe back issues and when I told him the epidurals he gave me did not work, he sent me a dismissal letter stating there was nothing more he could do for me. I was so angry, I tossed my pills and took the patch off. I went through hell and it took about a month and a half to feel human again. My anger at him fueled me to get off everything.
Avatar n tn I was taking 4-5 75mg percoset a day. I am afraid to continuet the fentanyl and decided to stop. I just took off the patch that I was on for 48 hours. Can I expect any withdrawal symptoms? Should I just put on the 50mcg? I am 71 years old and my heartbeat went down to 52.